# SDR FDEA201511123569

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 52,508 hours, 23,076 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 146N66202
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR FWD LOWER RADIUS SEAL DEPRESSOR GOUGED.  FOUND OUT OF LIMITS IAW SRM 52-30-02-1A DETAIL 3.  REMOVED & INSTALLED NEW SEAL DEPRESSOR IAW SRM 51-40-02 & AMM 51-41-40-2.  COMPLIED LEAK CHECK WITH NORMAL RESULT IAW AMM 05-51-24-2.
